Alert archive / Wisconsin / Winter Weather Advisories in 2021

Winter Weather Advisory 4, NWS Green Bay, WI

February 5, 202122 counties in Wisconsin

NWS Green Bay, WI issued this winter weather advisory at Feb 5, 2021, 2:17 AM CST for 22 counties in Wisconsin. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 5, 2021, 2:17 AM CST (08:17 UTC)
Expired
Feb 5, 2021, 12:00 PM CST
In force
10 hr
Issued by
NWS Green Bay, WI
All 22 counties

Brown County, WI, Calumet County, WI, Door County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 63 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.3 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2021-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2021-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 278 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
456 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
278 m²/s²
0-3 km storm-relative helicity
560 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

245 
WWUS43 KGRB 050817
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
217 AM CST Fri Feb 5 2021

...A WINTER STORM WILL BRING BLOWING SNOW THROUGH THIS MORNING...

.A departing low pressure system will continue to produce strong 
west winds this morning, with gusts to 30 to 35 mph. The strong 
winds will produce areas of blowing and drifting snow, especially in 
open rural areas, and on north to south oriented roads. Motorists 
should use caution, as visibilities may be greatly reduced in spots, 
and roads remain snow covered and slippery.

WIZ005-010>012-018>021-030-031-035>038-045-048-051800-
/O.CAN.KGRB.WS.W.0001.000000T0000Z-210205T1500Z/
/O.NEW.KGRB.WW.Y.0004.210205T0817Z-210205T1800Z/
Vilas-Oneida-Forest-Florence-Lincoln-Langlade-Menominee-Northern
Oconto County-Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-
Waushara-Winnebago-
Including the cities of Spread Eagle, New London, Keshena,
Mountain, Antigo, Neopit, Eagle River, Clintonville, Townsend,
Waupaca, Marshfield, Lakewood, Neenah, Wausau, Lac Du Flambeau,
Aurora, Oshkosh, Appleton, Rhinelander, Tomahawk, Crandon,
Plover, Redgranite, Commonwealth, Merrill, Menasha, Wisconsin
Rapids, Stevens Point, Shawano, and Wautoma
217 AM CST Fri Feb 5 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST TODAY...
...WINTER STORM WARNING IS CANCELLED...

* WHAT...West winds gusting to 30 to 35 mph, with areas of blowing 
  and drifting snow. Scattered snow showers, with little additional 
  accumulation.

* WHERE...Portions of central, east central, north central, and 
  northeast Wisconsin.

* WHEN...Until Noon CST today.

* IMPACTS...Plan on slippery road conditions. Areas of blowing snow 
  could significantly reduce visibility in open areas, and on north 
  to south oriented roads. The hazardous conditions will impact the 
  morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for Wisconsin can be obtained by calling 5 1 1.

&&

$$

WIZ013-022-039-040-049-050-073-074-051800-
/O.CAN.KGRB.WS.W.0001.000000T0000Z-210205T1800Z/
/O.NEW.KGRB.WW.Y.0004.210205T0817Z-210205T1800Z/
Northern Marinette County-Door-Brown-Kewaunee-Calumet-Manitowoc-
Southern Marinette County-Southern Oconto County-
Including the cities of Brillion, Loomis, Harmony, Crivitz,
Luxemburg, Manitowoc, Oconto, Little Suamico, Fish Creek,
Chilton, Porterfield, Middle Inlet, Green Bay, Pensaukee,
Brookside, High Falls Reservoir, Peshtigo, Two Rivers, Sister
Bay, Sobieski, Niagara, New Holstein, Sturgeon Bay, Wausaukee,
and Kewaunee
217 AM CST Fri Feb 5 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST TODAY...
...WINTER STORM WARNING IS CANCELLED...

* WHAT...West winds gusting to 30 to 35 mph, with areas of blowing 
  and drifting snow. Scattered snow showers, with little additional 
  accumulation.

* WHERE...Portions of east central and northeast Wisconsin.

* WHEN...Until Noon CST today.

* IMPACTS...Plan on slippery road conditions. Areas of blowing snow 
  could significantly reduce visibility, especially in open areas, 
  and on north to south oriented roads. The hazardous conditions 
  will impact the morning commute. Roads, and especially bridges and 
  overpasses, will likely be slick and hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for Wisconsin can be obtained by calling 5 1 1.



&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Kieckbusch
2 follow-up statements
568 
WWUS43 KGRB 051238
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
638 AM CST Fri Feb 5 2021

...A WINTER STORM WILL BRING BLOWING SNOW AND COLDER TEMPERATURES 
THIS MORNING...

.A departing low pressure system will continue to produce strong 
west winds this morning, with gusts to 30 to 35 mph. The strong 
winds will produce areas of blowing and drifting snow, especially in 
open rural areas, and on north to south oriented roads. Much colder 
air will surge into the area, with wind chills dropping to 10 to 20 
below zero. Motorists should use caution, as visibilities may be 
greatly reduced in spots, and roads remain snow covered and slippery.

WIZ005-010>012-018>021-030-031-035>038-045-048-051800-
/O.CON.KGRB.WW.Y.0004.000000T0000Z-210205T1800Z/
Vilas-Oneida-Forest-Florence-Lincoln-Langlade-Menominee-Northern
Oconto County-Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-
Waushara-Winnebago-
Including the cities of Spread Eagle, New London, Keshena,
Mountain, Antigo, Neopit, Eagle River, Clintonville, Townsend,
Waupaca, Marshfield, Lakewood, Neenah, Wausau, Lac Du Flambeau,
Aurora, Oshkosh, Appleton, Rhinelander, Tomahawk, Crandon,
Plover, Redgranite, Commonwealth, Merrill, Menasha, Wisconsin
Rapids, Stevens Point, Shawano, and Wautoma
638 AM CST Fri Feb 5 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...West winds gusting to 30 to 35 mph, with areas of blowing 
  and drifting snow. Scattered snow showers, with little additional 
  accumulation. Wind chills of 15 to 20 below zero.

* WHERE...Portions of central, east central, north central, and 
  northeast Wisconsin.

* WHEN...Until Noon CST today.

* IMPACTS...Plan on slippery road conditions. Areas of blowing snow 
  could significantly reduce visibility in open areas, and on north 
  to south oriented roads. The hazardous conditions will impact the 
  morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling, especially in open areas. The latest 
road conditions for Wisconsin can be obtained by calling 5 1 1.

Be prepared for snow or ice covered roads. Slow down and use caution 
while driving. If you are going outside, watch your first few steps 
taken on stairs, sidewalks, and driveways. These surfaces could be 
icy and slippery, increasing your risk of a fall and injury.

&&

$$

WIZ013-022-039-040-049-050-073-074-051800-
/O.CON.KGRB.WW.Y.0004.000000T0000Z-210205T1800Z/
Northern Marinette County-Door-Brown-Kewaunee-Calumet-Manitowoc-
Southern Marinette County-Southern Oconto County-
Including the cities of Brillion, Loomis, Harmony, Crivitz,
Luxemburg, Manitowoc, Oconto, Little Suamico, Fish Creek,
Chilton, Porterfield, Middle Inlet, Green Bay, Pensaukee,
Brookside, High Falls Reservoir, Peshtigo, Two Rivers, Sister
Bay, Sobieski, Niagara, New Holstein, Sturgeon Bay, Wausaukee,
and Kewaunee
638 AM CST Fri Feb 5 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...West winds gusting to 30 to 35 mph, with areas of blowing 
  and drifting snow. Scattered snow showers, with little additional 
  accumulation.

* WHERE...Portions of east central and northeast Wisconsin.

* WHEN...Until Noon CST today.

* IMPACTS...Plan on slippery road conditions. Areas of blowing snow 
  could significantly reduce visibility, especially in open areas, 
  and on north to south oriented roads. The hazardous conditions 
  will impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling, especially in open areas. The latest 
road conditions for Wisconsin can be obtained by calling 5 1 1.

Be prepared for snow or ice covered roads. Slow down and use caution 
while driving. If you are going outside, watch your first few steps 
taken on stairs, sidewalks, and driveways. These surfaces could be 
icy and slippery, increasing your risk of a fall and injury.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Kieckbusch
688 
WWUS43 KGRB 051759
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
1159 AM CST Fri Feb 5 2021

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-051900-
/O.EXP.KGRB.WW.Y.0004.000000T0000Z-210205T1800Z/
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-Southern Oconto
County-
Including the cities of Spread Eagle, New London, Brillion,
Keshena, Mountain, Antigo, Neopit, Harmony, High Falls Reservoir,
Eagle River, Crivitz, Clintonville, Townsend, Waupaca,
Marshfield, Lakewood, Neenah, Wausau, Lac Du Flambeau, Aurora,
Oconto, Little Suamico, Fish Creek, Chilton, Luxemburg,
Porterfield, Appleton, Middle Inlet, Green Bay, Manitowoc,
Loomis, Pensaukee, Oshkosh, Rhinelander, Tomahawk, Wautoma,
Crandon, Plover, Brookside, Redgranite, Commonwealth, Peshtigo,
Merrill, Menasha, Two Rivers, Sister Bay, Stevens Point, Shawano,
Sobieski, Niagara, New Holstein, Sturgeon Bay, Wisconsin Rapids,
Wausaukee, and Kewaunee
1159 AM CST Fri Feb 5 2021

...WINTER WEATHER ADVISORY WILL EXPIRE AT NOON CST TODAY...

The widespread blowing and drifting snow is coming to an end, 
however, localized areas of blowing and drifting snow, especially on 
north and south oriented roads, are expected to continue through 
late this afternoon.

$$

For more information, visit us at http://www.weather.gov/GreenBay

Hykin

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this winter weather advisory went out at Feb 4, 10:45 PM CST, 3 hours 32 minutes earlier.

Area forecast discussion, Feb 4, 10:45 PM CST, 3 hours 32 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1045 PM CST Thu Feb 4 2021

Updated aviation portion for 06Z TAF issuance

.SHORT TERM...Tonight and Friday
Issued at 255 PM CST Thu Feb 4 2021

The moderate to heavy snow will continue into the early evening
hours as a vigorous negatively tilted upper trough and intensifying
surface low track across Wisconsin. The snow will diminish rather
quickly later this evening with just snow showers or flurries
overnight.

Winds will shift to the west as the surface low departs the area,
and will increase to 15 to 25 mph. Strong cold advection should
help mix down 35 to 40 mph gusts in some places. Will keep the
winter storm warning going overnight for the potential of blowing
and drifting snow. The snow might be too wet to blow around in
some areas, and if that is the case the winter storm warning
might be ended earlier.

Friday will be blustery and much colder, with highs mostly in the
single numbers away from the lake and bay and wind chills below
zero.

.LONG TERM...Friday Night Through Thursday
Issued at 255 PM CST Thu Feb 4 2021

An amplified, blocky upper air pattern remains on track to displace
the polar vortex to southern Canada, which will provide the region
with a prolonged period of bitter cold over the next week.
Temperatures and wind chills will therefore be the primary focus
across northeast WI, although models are indicating a small chance
of light snow at times during the period.  Will use a general model
blend for much of this forecast.

Friday night through Saturday night...Strong cyclonic flow with cold
advection will be occurring Friday night.  Some signs that moisture
aloft will linger into Friday night that could lead to scattered
flurries.  Will leave out of the forecast since impacts are low.
Greater concerns revolve around the gusty west winds and wind
chills.  Wind gusts of 20 to 30 mph will likely lead to wind chills
of 15 to 25 below zero across the region late in the night into
Saturday morning, which may require wind chill headlines.  While
temps don't rise much on Saturday and winds remain breezy, a
secondary push of arctic air remains expected on Saturday night.
Still wonder if will see scattered light snow showers along the
leading edge as forcing aloft is decent.  Regardless, the arctic air
combined with the wind will send wind chills into the 25 to 35 below
range by late Saturday night.  Wind chill headlines look likely for
the dangerous cold.

Rest of the forecast...Sunday will be one of the coldest days over
the next week with highs struggling to rise above zero.  A chance of
light snow may materialize on Sunday night into Monday in a weak warm
advection regime over the arctic front, which will be positioned
over the mid-Mississippi Valley.  Central to northeast Wisconsin
will be on the northern fringes, so chances will remain low.  The
frigid and bone dry air within the arctic airmass will be difficult
to overcome in any event.  Thereafter, very cold arctic air will
continue to rotate around the polar vortex and across Wisconsin
through the end of the week.  Still some uncertainty regarding just
how cold the air will be by the middle of next week.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1045 PM CST Thu Feb 4 2021

Moderate to heavy snow has ended at the TAF sites late this
evening, however light snow will continue as west winds of 20 to
30 knots produce blowing and drifting of snow overnight. MVFR cigs
are expected, with MVFR/IFR vsbys associated with the blowing snow
at times.

MVFR ceilings and west winds gusting to 30 knots are likely during
the day on Friday, with some drifting snow at times. Conditions
are expected to improve to VFR Friday evening, save for north-
central Wisconsin with lingering lake effect MVFR clouds.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning until 9 AM CST Friday for WIZ005-010>012-
018>021-030-031-035>038-045-048.

Winter Storm Warning until noon CST Friday for WIZ013-022-039-
040-049-050-073-074.
&&

SHORT TERM.....RDM
LONG TERM......MPC
AVIATION.......Kurimski
Hazardous weather outlook, Feb 4, 2:35 PM CST, 11 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
235 PM CST Thu Feb 4 2021

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-052045-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
235 PM CST Thu Feb 4 2021

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Moderate to heavy snow will continue into the evening hours before
diminishing to snow showers. A total accumulation of 5 to 8 inches
is expected, with the heaviest amounts over far northern Wisconsin.

Strong west winds are expected to arrive tonight, resulting in
considerable blowing and drifting snow, especially in open areas
and on north to south oriented roads. A Winter Storm Warning is in
effect for the entire region.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Strong west winds will continue through Friday, resulting in blowing
and drifting snow, especially in open areas. Slick spots are possible
on roads as snow blows across them.

Temperatures will trend sharply colder this weekend, with frigid
conditions persisting into the middle of next week. The combination
of very cold temperatures and brisk winds will result in bitterly
cold wind chills at times, and dangerous conditions for anyone
outdoors without adequate winter clothing.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to forward snowfall measurements, wind
gusts over 35 mph or reductions in visibilities from blowing snow
to the National Weather Service in Green Bay.

LMZ521-522-541>543-052045-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
235 PM CST Thu Feb 4 2021

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

There is potential for a few westerly gale force gusts late tonight
into early Friday, especially south of Algoma.

Freezing spray will be possible tonight.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Freezing spray will be possible on Friday, especially toward open
waters.

RDM/MPC

In the hours before

Local storm report, Feb 4, 8:55 PM CST, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
855 PM CST THU FEB 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     SNOW             RHINELANDER             45.63N 89.41W
02/04/2021  M10.4 INCH       ONEIDA             WI   BROADCAST MEDIA

            STORM TOTAL VIA WSAW.

0852 PM     SNOW             ASHWAUBENON             44.46N 88.08W
02/04/2021  M6.2 INCH        BROWN              WI   OFFICIAL NWS OBS

            STORM TOTAL.

&&

KURIMSKI
Local storm report, Feb 4, 9:37 PM CST, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
937 PM CST THU FEB 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     SNOW             IRMA                    45.34N 89.66W
02/04/2021  M8.5 INCH        LINCOLN            WI   PUBLIC

            REPORT VIA FACEBOOK.

0620 PM     SNOW             AMHERST                 44.45N 89.28W
02/04/2021  M7.0 INCH        PORTAGE            WI   PUBLIC

            REPORT VIA FACEBOOK.

0750 PM     SNOW             NEKOOSA                 44.31N 89.88W
02/04/2021  M7.0 INCH        WOOD               WI   PUBLIC

            REPORT VIA FACEBOOK.

&&

KURIMSKI
Local storm report, Feb 4, 9:40 PM CST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
940 PM CST THU FEB 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     HEAVY SNOW       WAUSAU                  44.96N 89.63W
02/04/2021  M6.0 INCH        MARATHON           WI   BROADCAST MEDIA

            HEAVY SNOW CONTINUED.

0345 PM     SNOW             4 E LEGEND LAKE         44.89N 88.48W
02/04/2021  E3.4 INCH        OCONTO             WI   PUBLIC

            TWITTER POST FROM BERRY LAKE.

0345 PM     SNOW             OSHKOSH                 44.01N 88.55W
02/04/2021  M3.3 INCH        WINNEBAGO          WI   PUBLIC

            REPORT FROM SOCIAL MEDIA. STILL SNOWING.

0400 PM     SNOW             KNOWLTON                44.71N 89.68W
02/04/2021  E5.0 INCH        MARATHON           WI   PUBLIC

            REPORT VIA TWITTER.

0400 PM     SNOW             BELLEVUE                44.43N 87.91W
02/04/2021  E1.3 INCH        BROWN              WI   PUBLIC

            REPORT VIA SOCIAL MEDIA. BEGAN SNOWING AROUND 2 PM.

0400 PM     SNOW             PULCIFER                44.84N 88.34W
02/04/2021  M3.0 INCH        SHAWANO            WI   PUBLIC

            REPORT VIA SOCIAL MEDIA. STILL SNOWING.

0400 PM     SNOW             MANITOWISH WATERS       46.13N 89.88W
02/04/2021  M6.5 INCH        VILAS              WI   PUBLIC

            REPORT VIA SOCIAL MEDIA.

0405 PM     SNOW             PLOVER                  44.45N 89.53W
02/04/2021  M5.7 INCH        PORTAGE            WI   CO-OP OBSERVER

            STILL SNOWING HEAVILY.

0405 PM     HEAVY SNOW       4 N IOLA                44.56N 89.11W
02/04/2021  M6.0 INCH        WAUPACA            WI   TRAINED SPOTTER

            HEAVY SNOW OCCURRING AT THE TIME OF THE REPORT.

0410 PM     SNOW             6 S WESTON              44.82N 89.59W
02/04/2021  E5.5 INCH        MARATHON           WI   PUBLIC

            REPORT IN KRONENWETTER VIA SOCIAL MEDIA.

0410 PM     SNOW             STEVENS POINT           44.51N 89.56W
02/04/2021  M4.8 INCH        PORTAGE            WI   PUBLIC

            REPORT VIA SOCIAL MEDIA.

0415 PM     SNOW             NEENAH                  44.18N 88.44W
02/04/2021  M5.0 INCH        WINNEBAGO          WI   TRAINED SPOTTER

0422 PM     SNOW             ANTIGO                  45.15N 89.15W
02/04/2021  M5.0 INCH        LANGLADE           WI   TRAINED SPOTTER

            HEAVY SNOW OCCURRING AT THE TIME OF THE REPORT.

0430 PM     SNOW             APPLETON                44.26N 88.40W
02/04/2021  M5.0 INCH        OUTAGAMIE          WI   CO-OP OBSERVER

0434 PM     SNOW             CLINTONVILLE            44.61N 88.75W
02/04/2021  M6.2 INCH        WAUPACA            WI   TRAINED SPOTTER

0440 PM     SNOW             2 SE POLONIA            44.54N 89.38W
02/04/2021  M6.0 INCH        PORTAGE            WI   TRAINED SPOTTER

0442 PM     SNOW             ASHWAUBENON             44.46N 88.08W
02/04/2021  M3.3 INCH        BROWN              WI   OFFICIAL NWS OBS

0444 PM     HEAVY SNOW       2 WNW MATTOON           45.01N 89.07W
02/04/2021  M6.0 INCH        SHAWANO            WI   TRAINED SPOTTER

0445 PM     SNOW             WAUSAU                  44.96N 89.63W
02/04/2021  M6.1 INCH        MARATHON           WI   BROADCAST MEDIA

            REPORT VIA WSAW.

0445 PM     SNOW             1 S SHAWANO             44.76N 88.59W
02/04/2021  M5.0 INCH        SHAWANO            WI   TRAINED SPOTTER

0500 PM     SNOW             3 NW NEENAH             44.21N 88.48W
02/04/2021  M5.0 INCH        WINNEBAGO          WI   PUBLIC

            STILL SNOWING

0500 PM     SNOW             7 W MERRILL             45.18N 89.82W
02/04/2021  M6.7 INCH        LINCOLN            WI   COCORAHS

            STILL STEADY SNOW FALLING

0511 PM     HEAVY SNOW       NEENAH                  44.18N 88.44W
02/04/2021  M6.0 INCH        WINNEBAGO          WI   TRAINED SPOTTER

0515 PM     SNOW             6 NW PULCIFER           44.90N 88.43W
02/04/2021  M5.8 INCH        OCONTO             WI   PUBLIC

            BERRY LAKE

0530 PM     HEAVY SNOW       IOLA                    44.50N 89.11W
02/04/2021  M8.5 INCH        WAUPACA            WI   TRAINED SPOTTER

0540 PM     HEAVY SNOW       LAKE TOMAHAWK           45.81N 89.59W
02/04/2021  M9.0 INCH        ONEIDA             WI   TRAINED SPOTTER

0540 PM     HEAVY SNOW       WHITING                 44.49N 89.56W
02/04/2021  M6.0 INCH        PORTAGE            WI   TRAINED SPOTTER

0557 PM     SNOW             1 N OSHKOSH             44.02N 88.55W
02/04/2021  M4.0 INCH        WINNEBAGO          WI   PUBLIC

0557 PM     SNOW             3 SW DE PERE            44.42N 88.09W
02/04/2021  M4.0 INCH        BROWN              WI   TRAINED SPOTTER

            3 INCHES OF SNOW REPORTED IN ONE HOUR.

0600 PM     SNOW             STOCKBRIDGE             44.06N 88.30W
02/04/2021  E3.0 INCH        CALUMET            WI   PUBLIC

0602 PM     SNOW             ASHWAUBENON             44.46N 88.08W
02/04/2021  M4.7 INCH        BROWN              WI   OFFICIAL NWS OBS

0615 PM     SNOW             IRMA                    45.34N 89.66W
02/04/2021  M8.5 INCH        LINCOLN            WI   PUBLIC

            REPORT VIA FACEBOOK.

0620 PM     SNOW             AMHERST                 44.45N 89.28W
02/04/2021  M7.0 INCH        PORTAGE            WI   PUBLIC

            REPORT VIA FACEBOOK.

0623 PM     SNOW             NEW FRANKEN             44.53N 87.83W
02/04/2021  M3.3 INCH        BROWN              WI   PUBLIC

0628 PM     SNOW             5 ESE MENASHA           44.17N 88.35W
02/04/2021  M5.0 INCH        CALUMET            WI   TRAINED SPOTTER

0630 PM     SNOW             TWO RIVERS              44.15N 87.56W
02/04/2021  M1.5 INCH        MANITOWOC          WI   TRAINED SPOTTER

            STORM TOTAL.

0630 PM     HEAVY SNOW       2 N WAUSAU              44.99N 89.63W
02/04/2021  M7.5 INCH        MARATHON           WI   TRAINED SPOTTER

            LIGHT SNOW STILL FALLING

0640 PM     SNOW             OSHKOSH                 44.01N 88.55W
02/04/2021  M4.7 INCH        WINNEBAGO          WI   TRAINED SPOTTER

0645 PM     HEAVY SNOW       SHIOCTON                44.43N 88.58W
02/04/2021  M7.1 INCH        OUTAGAMIE          WI   TRAINED SPOTTER

0650 PM     HEAVY SNOW       APPLETON                44.26N 88.40W
02/04/2021  M6.1 INCH        OUTAGAMIE          WI   CO-OP OBSERVER

0700 PM     HEAVY SNOW       7 E KNOWLTON            44.71N 89.54W
02/04/2021  M8.1 INCH        MARATHON           WI   TRAINED SPOTTER

0705 PM     HEAVY SNOW       HAZELHURST              45.79N 89.71W
02/04/2021  M8.0 INCH        ONEIDA             WI   PUBLIC

            REPORT VIA SOCIAL MEDIA.

0714 PM     HEAVY SNOW       7 W MERRILL             45.18N 89.82W
02/04/2021  M6.7 INCH        LINCOLN            WI   COCORAHS

0714 PM     SNOW             3 SW DE PERE            44.42N 88.09W
02/04/2021  M5.0 INCH        BROWN              WI   TRAINED SPOTTER

            STILL SNOWING AT THE TIME OF THE REPORT.

0740 PM     SNOW             4 N IOLA                44.56N 89.11W
02/04/2021  M9.5 INCH        WAUPACA            WI   TRAINED SPOTTER

            STORM TOTAL.

0745 PM     HEAVY SNOW       HIGH FALLS RESERVOIR    45.29N 88.20W
02/04/2021  M8.0 INCH        MARINETTE          WI   PUBLIC

0750 PM     SNOW             NEKOOSA                 44.31N 89.88W
02/04/2021  M7.0 INCH        WOOD               WI   PUBLIC

            REPORT VIA FACEBOOK.

0825 PM     SNOW             STILES                  44.86N 88.05W
02/04/2021  M4.0 INCH        OCONTO             WI   TRAINED SPOTTER

0845 PM     SNOW             RHINELANDER             45.63N 89.41W
02/04/2021  M10.4 INCH       ONEIDA             WI   BROADCAST MEDIA

            STORM TOTAL VIA WSAW.

0852 PM     SNOW             ASHWAUBENON             44.46N 88.08W
02/04/2021  M6.2 INCH        BROWN              WI   OFFICIAL NWS OBS

            STORM TOTAL.

&&

ECKBERG
Local storm report, Feb 4, 10:10 PM CST, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1010 PM CST THU FEB 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     SNOW             LARSEN                  44.18N 88.61W
02/04/2021  E8.0 INCH        WINNEBAGO          WI   PUBLIC

            STORM TOTAL VIA FACEBOOK.

1008 PM     SNOW             WAUSAUKEE               45.36N 87.94W
02/04/2021  E9.0 INCH        MARINETTE          WI   PUBLIC

            STORM TOTAL REPORT VIA FACEBOOK.

&&

KURIMSKI
Local storm report, Feb 4, 11:11 PM CST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1111 PM CST THU FEB 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HEAVY SNOW       EAGLE RIVER             45.91N 89.25W
02/04/2021  M9.0 INCH        VILAS              WI   PUBLIC

            REPORT VIA SOCIAL MEDIA.

1000 PM     HEAVY SNOW       IOLA                    44.50N 89.11W
02/04/2021  E10.0 INCH       WAUPACA            WI   PUBLIC

            ON HIGHWAY 49. REPORT VIA SOCIAL MEDIA.

1000 PM     HEAVY SNOW       NEENAH                  44.18N 88.44W
02/04/2021  M7.0 INCH        WINNEBAGO          WI   PUBLIC

            REPORT VIA SOCIAL MEDIA.

1000 PM     SNOW             MARINETTE               45.09N 87.61W
02/04/2021  M4.0 INCH        MARINETTE          WI   PUBLIC

            NEAR COUNTY ROAD B AND DAHL ROAD. REPORT VIA SOCIAL
            MEDIA.

1000 PM     HEAVY SNOW       ROSHOLT                 44.63N 89.30W
02/04/2021  M8.0 INCH        PORTAGE            WI   PUBLIC

            REPORT VIA SOCIAL MEDIA.

1030 PM     HEAVY SNOW       KIMBERLY                44.28N 88.31W
02/04/2021  M7.0 INCH        OUTAGAMIE          WI   PUBLIC

            SNOW AMOUNT. STILL A LITTLE SNOW.

&&

KLJ
Local storm report, Feb 5, 12:29 AM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1229 AM CST FRI FEB 5 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HEAVY SNOW       ASHWAUBENON             44.46N 88.08W
02/05/2021  M6.7 INCH        BROWN              WI   OFFICIAL NWS OBS

            OFFICIAL GREEN BAY OBSERVATION. SNOW TOTAL FOR THE DAY.

1200 AM     HEAVY SNOW       WAUSAU                  44.96N 89.63W
02/05/2021  M7.8 INCH        MARATHON           WI   BROADCAST MEDIA

            OFFICIAL WAUSAU OBSERVATION. SNOW TOTAL FOR THE DAY.

1200 AM     HEAVY SNOW       RHINELANDER             45.63N 89.41W
02/05/2021  M10.4 INCH       ONEIDA             WI   BROADCAST MEDIA

            OFFICIAL RHINELANDER OBSERVATION. SNOW TOTAL FOR THE DAY.

&&

KLJ

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 2:27 PM CSTWind Chill AdvisoryGRBFlorence, Forest, Langlade, Lincoln, Marathon, Oneida and 3 more22 hr

Nearby

Winter Weather Advisories in Wisconsin, 2021Every winter weather advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.